# SDR GTIA2025040738843

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 8,317 hours, 3,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Toilet
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A IN AFT CABIN DIRTY SMELL ON APPROACH INTO FLL AT 3000FT. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS AND WASTE SMELL. APPARENT CABIN SOURCE: AFT LAV. AFT CABIN AND MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED IDENTIFICATION OF THE CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A. THE CAUSE OF ODOR FOUND TO BE TYPE 10 TOILET VACUUM GENERATOR MAKING NOISE & BURNT SMELL WHEN IN OPERATION. SEE LOG ITEM 3455262-2 FOR CORRECTIVE ACTION. AS PRECAUTIONARY PERFORMED LEVEL A DECONTAMINATION ECS REF. AMM 21-00-00. A/C OK FOR SERVICE.
